# SDR HAIHEEA9457

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 23032345
- Condition: Stepwear
- Location: Turbine
- Part time: 439 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED #1 AND #2 TURBINE WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED:  STEP WEAR BEYOND SERVICABLE LIMITS ON N1 COUPLING FORWARD SPLINES. INSTALLED A NEW N1 COUPLING.
